# SDR USAA920081903

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753039/012 CRACK IN FRAME AT BS 847, ABOVE S9R.  REPAIRED FRAME AT BS 847, ABOVE S9R IAW TYPICAL REPAIR NR 53-10-20E.
